# SDR F3LA200100095

- Difficulty date: July 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,611 hours, 27,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-3 CHECK, MAINTENANCE REPORTED A 2" CRACK IN FUSELAGE SKIN AT STA. 727E, STR. 18R.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 53-00-01.
